# SDR SWAA010530

- Difficulty date: February 21, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N672SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23406
- Aircraft time: 46,753 hours, 41,170 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STR 6R CRACKED AT BS 520.  REPAIRED STRINGER PER SRM.
